T Nation

Anyone Else Notice More Sweating on TRT?


#1

Anyone else notice more underarm sweating on trt? I am talking while at rest and not at the gym.
Currently on test cyp, hcg and Hydrochlorothiazide (for water retention)
Underarms on shirt are all sweated up by 9am at work. Today it is about 9 degrees out so I do not live in a hot climate. It is just gross and Embarrassing.

Have already tried switching antiperspirant and then even popped for the fancy clinical strength stuff that you put on at night. Nothing helped. After a bunch of research have found that not only can antiperspirant be dangerous with all the aluminum it contains but in reality can make you sweat more since your body doesn't like having its sweat pores clogged with agents so it can fight back making more sweat.

Went a day or two natural with nothing (luckily I am not stinky when sweating). Seemed to be a little less but overall still getting wet pits when am at rest.
Do not really recall having this happen before trt much. I just swiped on some Degree in the morning and went all day without sweaty pits.
Any thoughts or people with similar experiences, solutions or comments. Maybe it's the water pill, test dose?


#2

I became heat intolerant. You body might seek a new balance.

Your thyroid and cortisol levels might be a factor.


#3

[quote]KSman wrote:
I became heat intolerant. You body might seek a new balance.

Your thyroid and cortisol levels might be a factor.

[/quote]
Me too, heat intolerant now. Thyroid came back all good last labs the other week. Strange, the first few months of trt was all good with no odd sides. Seems 8 months later things popping up and one crash when the nads shut down. Hcg fixed all that. At 200mg of test per week. Wonder if it needs to be backed off a bit?


#4

I seem to sweat more than I used to, that’s for sure.


#5

I soak every shirt I’m wearing no matter what temperature it is. This is not normal for me and is only due to HRT. I believe it has a lot to do with my blood pressure and increased demand from the extra 30lbs of muscle I put on.


#6

[quote]KSman wrote:
I became heat intolerant. You body might seek a new balance.

Your thyroid and cortisol levels might be a factor.

[/quote]

Me too…
So what did you do about it ?


#7

Glad I am not the only one.
Looks like trt is the thing we all have in common (trigger). Short of extreme measures (botox, lasers and surgery) there must be something that can help.
When at the doc yesterday I did have them lower my dose, 200 to 190. Will see if this helps. Maybe tic down 10 each week or two to find my new point where benefits and side can co-exist.


#8

I’m curious what your blood pressure and BMI (body-mass index) are.


#9

[quote]C27 H40 O3 wrote:
I’m curious what your blood pressure and BMI (body-mass index) are.[/quote]

110/70
17 BF% 26 BMI
Average/athletic build, not fat or chubby.
41yrs old


#10

200MG week? I am 40 similar build to you and I take 100mg week.

I have found when E2 is high or either low, it causes sweating. Night sweats when its low, underarm when its high…

What is your E2 lab numbers?


#11

[quote]Jdeck wrote:
200MG week? I am 40 similar build to you and I take 100mg week.

I have found when E2 is high or either low, it causes sweating. Night sweats when its low, underarm when its high…

What is your E2 lab numbers?[/quote]

Thanks for the input, maybe I should request bringing down the dosage even more. If you don’t mind me asking…what is your test number? My last labs put me at 1020 or so.
But hell, if reducing my dose to even 150mg could still make me feel good and have good workouts I am all for it.
My E2 last lab was 26


#12

[quote]Under20073 wrote:

[quote]C27 H40 O3 wrote:
I’m curious what your blood pressure and BMI (body-mass index) are.[/quote]

110/70
17 BF% 26 BMI
Average/athletic build, not fat or chubby.
41yrs old [/quote]

BMI is dull tool. Case in point:
With TRT, I lost fat and gained muscle. My weight did not change. My waist went from 34" to 31". My BMI was the same. Now I am working out at the gym and have put on muscle and pounds, my BMI is worse. I try to get weight, hight and waist size info.


#13

[quote]KSman wrote:

[quote]Under20073 wrote:

[quote]C27 H40 O3 wrote:
I’m curious what your blood pressure and BMI (body-mass index) are.[/quote]

110/70
17 BF% 26 BMI
Average/athletic build, not fat or chubby.
41yrs old [/quote]

BMI is dull tool. Case in point:
With TRT, I lost fat and gained muscle. My weight did not change. My waist went from 34" to 31". My BMI was the same. Now I am working out at the gym and have put on muscle and pounds, my BMI is worse. I try to get weight, hight and waist size info.[/quote]

+100. BF is a way better number to represent build/shape you are in.


#14

I asked for BMI rather than BF because it gives a quick idea about how much tissue the system is supporting. It doesn’t matter if it’s fat or muscle either one is demanding fuel and causing metabolic waste. Right now I’m carrying way more muscle than I usually do but I also feel like it’s causing a high load on my heart.

My BMI is 32 and I have abs but I know 32 demands way more energy than 20.


#15

[quote]Under20073 wrote:

[quote]C27 H40 O3 wrote:
I’m curious what your blood pressure and BMI (body-mass index) are.[/quote]

110/70
17 BF% 26 BMI
Average/athletic build, not fat or chubby.
41yrs old [/quote]

Well it’s not that causing the sweating. Maybe just the increased metabolism due to the higher testosterone. Regardless of what your labs say, 200/wk is lots. Having a TT of 5-600 at this dose is more likely a sample timing issue because at SOME point your values are much higher.


#16

If injecting twice a week or EOD, T levels are not changing much.


#17

My T levels are 850 with 100MG a week and thats the day of my shot, before I take it. I also take .35 HCG twice a week with my shot, which probably keeps my natural production going a little bit. Honestly I think over 1000 can lead to too many blood issues, at least for me. Keep a close check on hemocrit and RBC counts. Thick blood is dangerous. I donate a unit every 2 months to help keep mine in check.


#18

[quote]Jdeck wrote:
My T levels are 850 with 100MG a week and thats the day of my shot, before I take it. I also take .35 HCG twice a week with my shot, which probably keeps my natural production going a little bit. Honestly I think over 1000 can lead to too many blood issues, at least for me. Keep a close check on hemocrit and RBC counts. Thick blood is dangerous. I donate a unit every 2 months to help keep mine in check.[/quote]

Very good points Jdeck. I am nuts about my blood too, once it gets in the high 40’s I am out donating. I don’t want to be the guy who hits 50 and his heart valves blow out due to pumping sludge all those years.
I go for my weekly visit today, I am going to have them continue to slowly decrease my dose. So far, 200mg, 190mg and today going to ask for 180mg. Eventually I will hit the point where I will know it is too low and then fine tune things up from there. Did notice that the small tweak from just last week made a tiny difference.


#19

Wow…I’m not the only one. I have been on the trt for 1 year. I started at .5ml and now at .8 injections weekly. I sweat big time. My back is soaked most times. Even my legs sweat lol.
Blood pressure is high. It varies day to day. I bough a digital monitor and some days its ok but most days it low high to very high range. Seeing doctor today for pills to drop the pressure. Before they raised my dosage I was at .7 and my test levels were still low range. I fell better now but the initial surge of energy has faded. I am working out and have gain quality muscle bulk. Before trt I worked out with little gains.
Its bad when you’re at work at your shirt is soaked through.


#20

Good call on seeing the doc for the pressure.
Update on the sweating. I went cold turkey from anything with antiperspirant in it. Just used straight spray deodorant only. Sweating has gone down about 85%, no joke. Takes the body and the pores under your arms about 1 to 2 weeks to totally cleanse itself of the antiperspirant but after that you will be amazed how much less you sweat.
Pretty simple if you thing how antiperspirant works. It plugs up the pores that release sweat. Well, in some people the body freaks out that these pores are plugged up and not letting the body do its thing. So much that the body rallies the troops and goes full throttle to get the sweat glands pumping.
I suggest giving spray only deodorant a try. Do it over the weekend to prevent any sweating issues at work.
Good luck.
Fyi, have been going for several months now and will never touch antiperspirant again. As a bonus if you dig deep you will also find from some studies that the aluminum in antiperspirant can help contribute to memory loss and dementia. Not sure how much it contributes but I rather be on the safe side, lol.